# SDR AALA202308184456

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 69,692 hours, 32,377 cycles
- Engine: Iae V2524A5
- Engine time: 30,995 hours, 13,807 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V15980
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 30,995 hours, 13,807 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TO MEM. AT CRUISE FLIGHT CREW REPORTED A ENGINE #2 COMPRESSOR VANE ECAM MESSAGE. WHILE THE FLIGHT CREW WAS ACCOMPLISHING THE ECAM / QRH PROCEDURES THE #2 ENGINE STALLED AND WENT TO IDLE POWER AND EGT CLIMBED TO MAX TEMPERATURE. FLIGHT CREW FOLLOWED THE ECAM / QRH PROCEDURES AND SHUT DOWN THE ENGINE. THE AIRCRAFT LANDED SAFLEY AT MEM WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
